DOI 10.1590/s1806-37132007000600021
[Acute respiratory failure as a manifestation of eosinophilia-myalgia syndrome associated with L-tryptophan intake].
Аннотация
Eosinophilia-myalgia syndrome was described in 1989 in patients who presented progressive and incapacitating myalgia and eosinophilia in blood, fluids and secretions. Most patients report previous L-tryptophan intake. Respiratory manifestations are found in up to 80% of the cases, occasionally as the only manifestation. Treatment includes drug discontinuation and administration of corticosteroids. Here, we describe the case of a 61-year-old female admitted with acute respiratory failure after using L-tryptophan, hydroxytryptophan and other drugs. The patient presented eosinophilia, together with elevated eosinophil counts in the bronchoalveolar lavage and pleural effusion. After discontinuation of the drugs previously used, corticosteroids were administered, resulting in clinical and radiological improvement within just a few days.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.